MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number 80071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples have not been returned for evaluation yet.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2020 and stated that "an administration set model a2-80071-df lot 20036759 was leaking at the filter." the set was discarded and will not be returned.A sample from the same lot will be returned.A patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00035).
 
Additional Manufacturer Narrative
On 11/10/2020, zyno medical sent a quality alert to the contract manufacturer about the complaint.On 11/11/2020, the distributor notified zyno medical that the customer will not be sending any samples for investigation.The reported issue couldn't be confirmed.
 
Additional Manufacturer Narrative
The contract manufacturer provided a response letter with investigation results on (b)(6) 2020.A gemba walk was carried out to identify possible findings in the manufacturing process.No opportunities were found in the manufacturing process that could cause the failure mode.Leak tests were performed using unused samples from the same lot # retained by the contract manufacturer.No leaking was observed.The failure mode could not be confirmed.No corrective or preventative actions were performed since the root cause could not be determined.
 
Event or Problem Description
This is the second follow-up for the initially filed mdr (3006575795-2020-00035).
 
Additional Manufacturer Narrative
Correction: in the mdr 3006575795-2020-00035_complaint 2020v-030 follow up 2, it was reported that "leak tests were performed using unused samples from the same lot # retained by the contract manufacturer." this information is not correct.On 01/15/2021, the contract manufacturer confirmed that the leaking test report provided is part of the device history record (dhr), which was generated prior to the product release.The dhr review confirmed that the lot passed the leaking test during the manufacturing.
 
Event or Problem Description
This is the third follow-up for the initially filed mdr (3006575795-2020-00035).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10677357
Report Number3006575795-2020-00035
Device Sequence Number13562283
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Model Number80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number20036759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/11/2020
12/23/2020
01/15/2021
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/17/2020
01/15/2021
01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1